# SDR DALA2015120707429

- Difficulty date: December 6, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 70,204 hours, 53,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 655-674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON FUSELAGE SKIN AT FWD UPPER CORNER LT WINDOW BELT BETWEEN BS 655 AND 674.  LIGHTNING STRIKES WERE REPAIRED AND DIMENTIONS AS FOLLOW: UT, WAS ACCOMPLISHED IAW NDT-SPM, 04-00-07, PARA 5, FIG 3, ON FWD UPPER CORNER ORIGINAL THICKNESS 0.135" AND REMAINING THICKNESS 0.128", NO CRITICAL ZONE, ON AFT UPPER CORNER ORIGINAL THICKNESS 0.120" AND REMAINING THICKNESS 0.118" ON AFT LWR CORNER, ORIGINAL THICKNESS 0.096" AND REMAINING THICKNESS 0.089" CRITICAL ZONE. THEREFORE THESE ARE WITHIN LIMITS IAW ER/A 541575-14, REV ORIGINAL.
